# SDR SWAA2020082708275

- Difficulty date: August 11, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 344-360 LBL11 WL 208 / REPLACED FLOOR SUPPORT AT BS 344-360 LBL 11 WL 208 PER SRM 51-40-02-0G-0 AND DWG # 141A5400. 57449U 13AUG20
